Posted by Michele
on January 05, 2000 at 20:29:12:
In Reply to: Re: side effects of adderall? posted by Jennie on January 02, 2000 at 21:36:36:
: : : My 7-yr old son has just been diagnosed with ADHD and his neurologist has suggested adderall. I am looking to find out side effects and actual effects of this medication before I decide to use this med. He has never used anything before. He is a good student now, but he is very, very hyperactive and impulsive. He does not know what he is doing half of the time.
: : : Please let me know of personal experiences with this medication so I can start to make a decision.
: : : Thank you
: : My daughter was just started on adderall about a week ago. She has taken several meds in the past to help her stay focused and calm down a bit but none of the meds have worked- all had awful side effects. Now she is on 2.5 mg of adderall. What I am noticing is she is a little and when I see little, I mean little calmer. The one thing I do not like though and I am not sure if it is related to the adderall though, it seems as though at the end of the day she is overly hyper (when meds have worn off)
: I am an adult and have been taking Adderall for about 9 months. Could not use Ritilan because of rebound but I do not have any with Adderall. You do have to watch out for dry mouth and dental/gum health. Does last longer and less obvious at onset. Delay time for me is about one hour before it begins working. Lasting 5/6 hours.
HI First time at this site and saw your message. I also have a 7 yr old on Adderall. He has been on meds since he was 4. I also have an 11 yr old on Adderall. We have tried numerous meds. and have found Adderall to be the most effective with less side effects. It lasts longer [5-6]hrs with no rebound effect.
If you want to share more info, please e-mail me. I have delt with "all of it" for 8 yrs. I've tried everything and have gone everywhere. Good Luck